# SDR CALA2017032500719

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 22,566 hours, 7,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PLASTIC SMELL THRU OUT CABIN. EMERGENCY DECLARED. RAN ENG'S FOR HALF HOUR, ISOLATED PACKS NO PLASTIC SMELL NOTED. AC HAD FAN LUBE ON OVERNIGHT MAINT IN EWR..
